# SDR ASAA0853067

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,247 hours, 1,588 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Component: Generator
- Component part number: 761574B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING S C FOUND NR 1 ENG DELTA "P" BUTTON POPPED ACCOMPLISHED FIM TASK 24 11 00 801 803 NO NR 1 ENG ACCOMPLISHED ASA T C 78273000 78424000 DRAINED NR 1 ENG OIL CHECKED FILTER RESERVICED LEAK CKD GOOD.  OPD CKD GOOD PER MM 24 11 41 200 800 24 11 41 200 801.  NO DEBRIS IN OIL, OIL NOT BURNED.  RESET DELTA P 1.
